# SDR RAIA951133

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 866
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Eng
- Part time: 2,917 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

LAX - FLT 4727 - RIGHT ENGINE HAD FLAMES COMING FROM EXHAUST ON TAXI.  CREW SHUT DOWN ENGINE AND SHOT BOTH FIRE BOTTLES FOR PRECAUTION.  MAINTENANCE REPLACED FIRE BOTTLES AND REPLACED RIGHT FAULTY FUEL BYPASS VALVE.  GROUND CHECK GOOD.  (M)
